# SDR 97ZZZX881

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235AV
- Make and model: Beech C-99
- Aircraft serial: U235
- Engine: Pwa PT6A36
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Oil Cap
- Part number: 3020908
- Condition: Loose
- Location: Eng Agb
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: E, A

## Discrepancy

SHORTLY AFTER TAKEOFF, FLIGHT CREW NOTICED FLUCTUATION IN LEFT TORQUE METER, LOW OIL PRESSURE LIGHT CAME ON AND OIL SEEPING FROM THE LEFT COWLING.  ENGINE WAS SHUT DOWN AND AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AFT SECTION COVERED WITH OIL, BUT NO INTERNAL DAMAGE.  SERVICED WITH OIL. GROUND RAN AND CHECKED FOR LEAKS, NONE FOUND.  TEST FLEW, RECHECKED FOR LEAKS, STILL NONE FOUND.  CREW STATED THAT OIL CAP WAS SECURE PRIOR TO TAKEOFF.  SUSPECT CAP WAS NOT SECURE.
